# SDR CALA2014022590449

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,358 hours, 27,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1080 RBL SPLICE FITTING AT INBD CHORD LOCATION IS CRACKED.  R & R SPLICE FITTING IAW B757-200 SRM 51-40-02 PARA 7 FIG 12, PN 144N5215U 1, PO 428680 1.
